# SDR CA190327011

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Emergency Exit
- Part time: 28,945 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LHS FWD DOOR & LHS AFT DOOR CRACKS. DURING INSPECTION, CRACKS FOUND ON THE LH FWD AND THE LH AFT EMERGENCY EXIT DOORS AT UPPER AFT FITTINGS. (TC# 20190327011)
